# SDR REXA2020030200233

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FRAME FS310 BTW STGR 26L TO 26R. (E/E)(TCI: 53-20-304).                                                    
"
"FRAME FS310 BTW STGR 26L TO 26R WAS REPAIRED PER EA CRJ953-10298 REV IR                                                                     
"
